Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The cohomology ring of product complexes

Author: F. P. Palermo
Journal: Trans. Amer. Math. Soc. 86 (1957), 174-196
MSC: Primary 55.0X
MathSciNet review: 0090807
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • M. Bockstein, Universal systems of $\nabla $-homology rings, C. R. (Doklady) Acad. Sci. URSS (N.S.) 37 (1942), 243–245. MR 0008701
  • M. Bockstein, Homological invariants of the topological product of two spaces, C. R. (Doklady) Acad. Sci. URSS (N.S.) 40 (1943), 339–342. MR 0010972
  • H. Cartan, Seminaire de Topologie Algebrique ENS, III, 1950-1951.
  • Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. MR 0050886
  • Jean Leray, L’anneau spectral et l’anneau filtré d’homologie d’un espace localement compact et d’une application continue, J. Math. Pures Appl. (9) 29 (1950), 1–80, 81–139 (French). MR 37505
  • H. Seifert and W. Threlfall, Lehrbuch der Topologie, Leipzig, 1934.
  • J. H. C. Whitehead, On simply connected, $4$-dimensional polyhedra, Comment. Math. Helv. 22 (1949), 48–92. MR 29171, DOI

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society